# SDR ZW0A0211821

- Difficulty date: November 20, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 23,391 hours, 6,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECTION OF EGRESS LIGHTING INOPERATIVE, REPLACED BATTERY AND POWER SUPPLY UNIT. LAST CHECK C PERFORMED MCI 10/12/2002
